# SDR SWAA031788

- Difficulty date: August 7, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 24,642 hours, 21,231 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND CENTER KEEL BEAM CRACKED (3 EA) AT LOWER SKIN PANEL BETWEEN W/W'S.  REPAIRED KEEL BEAM PER SRM.
